# SDR SWAA2025021387665

- Difficulty date: January 19, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,777 hours, 37,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621DB HAS DISBONDS AT I/B FWD CORNER AND FWD PANEL CUTOUT CORNERS<[01] RIGHT WING L/E PANEL 621DB WAS REPAIRED IAW SRM 51-70-05-2R-6;[02] JOB COMPLETE.
